# SDR AALA2019121319005

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 29,132 hours, 10,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT BATTERY WOULD NOT FLASH. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
